MAUDE Adverse Event Report: ARTHREX, INC. SUTURE ANCHOR, PEEK MINI PUSHLOCK; SCREW, FIXATION, BONE

ARTHREX, INC. SUTURE ANCHOR, PEEK MINI PUSHLOCK; SCREW, FIXATION, BONE
Model Number SUTURE ANCHOR, PEEK MINI PUSHLOCK
Health Effect - Clinical Code Pain (1994)
Date of Event 06/04/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The contribution of the device to the reported event could not be determined as the device was not returned for evaluation.The root cause of the event could not be determined from the information available and without device evaluation.
 
Event or Problem Description
It was reported that a patient who underwent a tffcc repair on (b)(6) 2018 has started to suffer pain in her little and ring finger.During the surgery a arthrex pushlock system was implanted into the patients left wrist.The surgeon suggested that the wrist is "unstable" during a follow up visit at the hospital.In addition to the paint the patient also experienced creaking and grinding noises and both fingers are incredibly sore and the wrist/hand generally aches.No further information are currently available and no x-ray or mri was performed.

Brand Name
SUTURE ANCHOR, PEEK MINI PUSHLOCK
Common Device Name
SCREW, FIXATION, BONE
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
MDR Report Key10279615
Report Number1220246-2020-01956
Device Sequence Number689917
Product Code HWC
UDI-Device Identifier00888867046672
UDI-Public00888867046672
Combination Product (Y/N)N
Initial Reporter CountryUK
PMA/510(K) Number
K063479
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign,health professional,u
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 07/15/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberSUTURE ANCHOR, PEEK MINI PUSHLOCK
Device Catalogue NumberAR-8825P
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/23/2020
Initial Report FDA Received Date07/15/2020
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;